Duke Mathematical Journal

Generalized “sandwich” theorems

A. H. Stone and J. W. Tukey

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 9, Number 2 (1942), 356-359.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077493229

Mathematical Reviews number (MathSciNet)
MR0007036

Zentralblatt MATH identifier
0061.38405

Digital Object Identifier
doi:10.1215/S0012-7094-42-00925-6

Subjects
Primary: 27.2X

Citation

Stone, A. H.; Tukey, J. W. Generalized “sandwich” theorems. Duke Math. J. 9 (1942), no. 2, 356--359. doi:10.1215/S0012-7094-42-00925-6. http://projecteuclid.org/euclid.dmj/1077493229.


Export citation